# SDR SWAA2022032141887

- Difficulty date: September 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ACB BULKHEAD SUPPORT ANGLE BRACKET STA 847+18 LBL 10 WL 165 / REMOVED AND REPLACED ANGLE BRACKET OUTBOARD AT ACB BULKHEAD STA847+18 LBL10 WL165 IAW B737-700 SRM 51-40-02 & DWG 149A8102
